# SDR FDEA201101130130

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757231
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10426
- Condition: Gouged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME GOUGED AT STA 1480, BETWEEN STR 24R AND 25R, UPPER CHORD SPLICE.  REMOVED PRODUCTION SPLICE FROM FRAME BS 1480, S24R/25R, SRM 51-40-02. GOUGES FOUND OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL 2, PG. 103. NEW SPLICE   FABRICATED ON TRAVELER T10/863413, AND PART MARKED FX146N1042-6.  INSTALLED NEW   SPLICE AT BS 1480, S24R/25R, IAW SRM 51-40-02 AND DWG 146N1015.  MAJOR REPAIR
